MathSciNet Relay Station
MathSciNet bibliographic data
MR739626 12L12 (03C60 03H05 13L05)
van den Dries, L.; Schmidt, K. Bounds in the theory of polynomial rings over fields. A nonstandard approach. Invent. Math. 76 (1984), no. 1, 77–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Mon, 21 Aug 2017 11:15:40 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=4f635a9976c407de275579fe403dfb63; path=/; expires=Mon, 09-Jun-2031 11:15:40 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=83 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 558 Wr6<ũ;Y~4X6N6$l.l# XLߡo'mЅd#s>}wHm&s㚐܍?B0ǖ65M^z7ݔt-pOm2q0ꝋzs%6vU|U?cMh4X0cz JS3L% ~NUmN0wvI.'*/,g)lOLי٫T?|*j̤ef- K4΂ 1 7c4 tVWfFe5P8 l )F^lb=0:>*Lh_[}[2cTYcH]48@6* 2pV)exjgTZ- y:[>0V6eC1bA<~ޕ0*irAaiAMT*eYI؇iߥԇ!Nt .>[l[9kB;h (tm z,Su,M0v ̻Qj삐䫟(+=%aAԃFu@5^`]B]x{s {#ostjn\XV(v4y6Us |9Br䐌blyfXXu qxanAdZpׄD y6vFq J" #I8H\3$\؊XL'75ג T&0`@3>T5 / @Y *qy2lҼyXm2OIy2*p,if?_V(rLGER3KF= #v˧v*ϙfcs+- !ܩ( 6'2)M^}sxaQvS,zyJ! vr_Ux}*54͉%T?aȺX8,%9 ,rJ旼̸՜35úhCZ*[ZN GN%2WJVӆ8f%PBNu)C֮,NЬ՛ixUYWƾխ`9q Z5{j79y^")d˟$e